Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 207, NWS Cheyenne, WY

July 28, 2018Banner County, Kimball County, Nebraska; Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 28, 2018, 7:05 PM MDT for Banner County, Kimball County, Nebraska; Laramie County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2018, 7:05 PM MDT (01:05 UTC)
Expired
Jul 28, 2018, 7:45 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Kimball County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 60 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 2:34 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

171 
WUUS55 KCYS 290105
SVRCYS
NEC007-105-WYC021-290145-
/O.NEW.KCYS.SV.W.0207.180729T0105Z-180729T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
705 PM MDT SAT JUL 28 2018

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kimball County in the Panhandle of Nebraska...
  Southwestern Banner County in the Panhandle of Nebraska...
  Northeastern Laramie County in southeastern Wyoming...

* Until 745 PM MDT.

* At 705 PM MDT, a severe thunderstorm was located near Meriden Rest
  Area, or 35 miles northwest of Kimball, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Albin, Gun Barrel and Meriden Rest Area. 

This includes Interstate 80 in Wyoming between mile markers 390 and
392.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

LAT...LON 4156 10438 4156 10410 4129 10375 4114 10429
TIME...MOT...LOC 0105Z 326DEG 32KT 4151 10423 

HAIL...1.00IN
WIND...60MPH
 
$$

Trudel
2 follow-up statements
565 
WWUS55 KCYS 290119
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
719 PM MDT SAT JUL 28 2018

NEC007-105-WYC021-290145-
/O.CON.KCYS.SV.W.0207.000000T0000Z-180729T0145Z/
Kimball NE-Banner NE-Laramie WY-
719 PM MDT SAT JUL 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN KIMBALL...SOUTHWESTERN BANNER AND NORTHEASTERN
LARAMIE COUNTIES...

At 719 PM MDT, a severe thunderstorm was located over Albin, or 27
miles northwest of Kimball, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Albin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

LAT...LON 4156 10427 4156 10410 4129 10375 4122 10425
TIME...MOT...LOC 0119Z 326DEG 32KT 4141 10414 

HAIL...1.00IN
WIND...60MPH
 
$$

Trudel
362 
WWUS55 KCYS 290136
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
736 PM MDT SAT JUL 28 2018

NEC007-105-WYC021-290146-
/O.EXP.KCYS.SV.W.0207.000000T0000Z-180729T0145Z/
Kimball NE-Banner NE-Laramie WY-
736 PM MDT SAT JUL 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIMBALL...
SOUTHWESTERN BANNER AND NORTHEASTERN LARAMIE COUNTIES WILL EXPIRE AT
745 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail is still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

LAT...LON 4156 10427 4156 10410 4129 10375 4122 10425
TIME...MOT...LOC 0136Z 326DEG 32KT 4131 10405 

$$

Trudel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:03 PM MDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jul 28, 3:03 PM MDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
303 PM MDT Sat Jul 28 2018

.UPDATE...
Issued at 257 PM MDT Sat Jul 28 2018

Updated forecast to include the Tornado Watch in effect for all
of the western Nebraska panhandle in addition to most zones in
southeast wyoming, but does not include Carbon county. Watch is
good until 10 PM MDT. Updates have been sent.

&&

.SHORT TERM...(This Afternoon - Sunday Night)
Issued at 129 PM MDT Sat Jul 28 2018

The primary focus for this afternoon/evening will be the potential
for an outbreak of severe thunderstorms across southeast Wyoming &
the western Nebraska Panhandle. 1-minute visible satellite imagery
indicates low-level stratus has largely cleared across the region,
but skies remain mostly cloudy w/some mid-level convection already
ongoing. Nonetheless, surface heating appears to be well under way
with temperatures already in the mid/upper 70s across a large part
of the area. This, in conjunction with widespread dew points of 55
to 65 F along/east of the Laramie Range & very steep mid-lvl lapse
rates is contributing to 2500+ J/Kg CAPEs per the latest Mesoscale
Analysis from SPC. Only weak capping remains, and initiation could
occur between 2pm-3pm MDT w/storms likely to become quite numerous
over the plains by 5pm.

Any storms that develop today could be associated w/ a high threat
for severe weather. Modest southeasterly low-level flow beneath 20
to 25 knot WSW flow at 700 mb is already contributing to effective
SRH upwards of 200 m2/s2 which should be plenty favorable for low-
level mesocyclones. Effective bulk shear of 50-60 kts and straight
line hodographs will favor intense supercell structures along with
an enhanced likelihood for splitting cells. The primary hazard may
be very large and potentially destructive hail. However, low-level
shear profiles could support tornadoes w/ discrete storms. Despite
fairly modest southeasterly near-sfc flow, any right moving storms
will be ingesting moist/high-helicity air. LCLs only around 1000ft
could further support tornadogenesis. STP values already exceed 1-
2, and may increase further over the next few hours. The potential
for an isolated strong tornado cannot be ruled out, especially for
areas along/south of a Wheatland-Alliance line as storms track SSE
into a considerably more favorable environment later today. Latest
SPC SREF Ensembles illustrate this threat well w/ numerous intense
updraft helicity tracks across the CWA.

A risk for severe thunderstorms will exist on Sunday as well along
and east of the Laramie Range, but the overall risk is unlikely to
be as volatile as today.

.LONG TERM...(Monday - Saturday)
Issued at 129 PM MDT Sat Jul 28 2018

Upper-level ridging will take shape across the western CONUS after
Sunday, giving way to a period of warmer and drier weather.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1147 AM MDT Sat Jul 28 2018

A few lingering pockets of MVFR ceilings continue across southeast
Wyoming and the western Nebraska Panhandle this afternoon, but the
general trend should be for low-level stratus to rapidly dissipate
giving way to predominantly VFR conditions. Convective chances are
the main aviation concern today. Scattered to numerous showers and
thunderstorms are expected to develop by mid afternoon, especially
along/east of the Laramie Range. Some storms will likely be severe
with very large hail (surface & aloft), damaging winds, and also a
possibility of a tornado or two. Thunderstorms should diminish mid
to late evening. Low stratus and possible IFR/LIFR ceilings should
return to KCYS/KSNY and possibly KBFF overnight lingering into Sun
morning.

&&

.FIRE WEATHER...
Issued at 426 AM MDT Sat Jul 28 2018

This remainder of the weekend will be wet with more scattered afternoon
and evening thunderstorms especially along and east of the
Laramie Range. This precipitation will limit any fire weather
concerns. Fire weather Zones 303 and 304 will be the exception
with lower humidities around 15 to 20 percent and wind speeds
around 10 to 15 mph both today and Sunday. Drier weather is
expected next week which allow for the fuels to dry out with
afternoon humidities dropping to 15 to 30 percent by the middle of
next week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...TJT
SHORT TERM...CLH
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...REC
Hazardous weather outlook, Jul 28, 2:50 PM MDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
250 PM MDT Sat Jul 28 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-115>119-
291845-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
250 PM MDT Sat Jul 28 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A Tornado Watch is in effect until late this evening. Numerous
afternoon and evening severe thunderstorms will be possible again.
The main threats with these storms will be hail up to baseball size,
damaging winds, and a few tornadoes as well. The thunderstorms
should move out of the area by midnight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Another round of severe weather is expected Sunday afternoon and
evening. These storms will also be capable of producing large
hail and damaging winds.

.Spotter information statement...

Skywarn spotter activation is expected this afternoon and evening

WYZ104-105-109>114-291845-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-
250 PM MDT Sat Jul 28 2018

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A few strong to severe thunderstorms will develop mainly along and
east of the Laramie range this afternoon and evening. The main
threats with these storms will be large hail up to quarter size
and damaging winds. These thunderstorms should move out of the
area by sunset.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

More scattered strong to severe thunderstorms will develop mainly
along and east of Laramie range Sunday afternoon and evening. The
main threats with these storms will be large hail up to quarter
size, damaging winds and brief heavy rainfall. These
thunderstorms should move out of the area by sunset.

.Spotter information statement...

Skywarn spotter activation is expected this afternoon and this
evening.

In the hours before

Special weather statement, Jul 28, 6:08 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
608 PM MDT SAT JUL 28 2018

NEZ003-290100-
Box Butte NE-
608 PM MDT SAT JUL 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE COUNTY
UNTIL 700 PM MDT...

At 608 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Butte, or 13 miles north of Alliance, moving southeast at
35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hemingford, Wild Horse Butte and Berea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4212 10297 4230 10315 4241 10277 4239 10274
      4214 10274
TIME...MOT...LOC 0008Z 302DEG 31KT 4229 10277

Trudel
Special weather statement, Jul 28, 6:23 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
623 PM MDT SAT JUL 28 2018

NEZ003-021-290115-
Box Butte NE-Morrill NE-
623 PM MDT SAT JUL 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE AND
NORTHEASTERN MORRILL COUNTIES UNTIL 715 PM MDT...

At 623 PM MDT, Doppler radar was tracking a strong thunderstorm near
Antioch, or 8 miles east of Alliance, moving southeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Alliance and Alliance Airport.

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4199 10295 4222 10283 4222 10275 4220 10274
      4210 10274 4209 10271 4201 10270 4200 10267
      4188 10268
TIME...MOT...LOC 0023Z 311DEG 37KT 4210 10272

Trudel
Special weather statement, Jul 28, 6:41 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
641 PM MDT SAT JUL 28 2018

NEZ021-290130-
Morrill NE-
641 PM MDT SAT JUL 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORRILL COUNTY UNTIL 730
PM MDT...

At 641 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Alliance Airport, or 19 miles southeast of Alliance,
moving south at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of eastern Morrill
County.

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.

LAT...LON 4144 10268 4188 10289 4193 10268 4179 10268
      4174 10266 4174 10264 4145 10264
TIME...MOT...LOC 0041Z 340DEG 23KT 4184 10272

Trudel
Special weather statement, Jul 28, 6:46 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
646 PM MDT SAT JUL 28 2018

WYZ101-102-290130-
Converse County Lower Elevations WY-Niobrara County WY-
646 PM MDT SAT JUL 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA AND EAST
CENTRAL CONVERSE COUNTIES UNTIL 730 PM MDT...

At 646 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Douglas, moving southeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Keeline and Lost Springs.

This includes Interstate 25 in Wyoming between mile markers 122 and
130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM MDT for east central
Wyoming.

LAT...LON 4292 10543 4303 10520 4262 10438 4261 10519
TIME...MOT...LOC 0046Z 317DEG 33KT 4292 10526

Hammer
Special weather statement, Jul 28, 6:55 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
655 PM MDT SAT JUL 28 2018

NEZ054-WYZ119-290145-
Kimball NE-East Laramie County WY-
655 PM MDT SAT JUL 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIMBALL AND EASTERN
LARAMIE COUNTIES UNTIL 745 PM MDT...

At 655 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pine Bluffs, or 19 miles west of Kimball, moving southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pine Bluffs and Panorama Point.

This includes the following highways...
 Interstate 80 in Wyoming between mile markers 399 and 402.
 Interstate 80 in Nebraska between mile markers 1 and 8.

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

LAT...LON 4109 10418 4125 10402 4100 10348 4100 10403
TIME...MOT...LOC 0055Z 305DEG 32KT 4114 10402

Trudel
Special weather statement, Jul 28, 6:58 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
658 PM MDT SAT JUL 28 2018

NEZ020-054-WYZ108-118-119-290130-
Kimball NE-Banner NE-Goshen County WY-Central Laramie County WY-
East Laramie County WY-
658 PM MDT SAT JUL 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL...
SOUTHWESTERN BANNER...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE
COUNTIES UNTIL 730 PM MDT...

At 658 PM MDT, Doppler radar was tracking a strong thunderstorm near
Meriden Rest Area, or 36 miles northwest of Kimball, moving southeast
at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Grange, Albin, Meriden Rest Area and Gun Barrel.

A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.

LAT...LON 4156 10462 4173 10410 4129 10393 4119 10433
TIME...MOT...LOC 0058Z 330DEG 55KT 4152 10424

Trudel

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:01 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball29 min
Jul 28, 6:08 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 28, 6:23 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 28, 6:41 PM MDTSpecial Weather StatementCYSMorrill49 min
Jul 28, 6:55 PM MDTSpecial Weather StatementCYSKimball50 min
Jul 28, 7:35 PM MDTSpecial Weather StatementCYSBanner25 min
Jul 28, 7:49 PM MDTSpecial Weather StatementCYSKimball26 min
Jul 28, 8:39 PM MDTSpecial Weather StatementCYSCheyenne36 min
Jul 28, 8:55 PM MDTSpecial Weather StatementCYSKimball35 min
Jul 28, 9:19 PM MDTSpecial Weather StatementCYSCheyenne41 min
Jul 28, 9:36 PM MDTSevere Thunderstorm WarningCYSCheyenne24 min
Jul 29, 2:16 AM MDTSpecial Weather StatementCYSKimball44 min
Jul 29, 1:43 PM MDTSpecial Weather StatementCYSScotts Bluff47 min
Jul 29, 1:50 PM MDTSpecial Weather StatementCYSMorrill40 min
Jul 29, 1:57 PM MDTTornado Warning Tornado observedCYSKimball33 min
Jul 29, 2:13 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff32 min
Jul 29, 2:26 PM MDTTornado WarningCYSKimball34 min
Jul 29, 2:52 PM MDTSevere Thunderstorm WarningCYSDawes38 min
Jul 29, 2:54 PM MDTTornado WarningCYSKimball36 min
Jul 29, 4:10 PM MDTSpecial Weather StatementCYSSioux50 min
Jul 29, 4:56 PM MDTSevere Thunderstorm WarningCYSSioux34 min
Jul 29, 5:25 PM MDTSpecial Weather StatementCYSScotts Bluff50 min
Jul 29, 5:40 PM MDTSpecial Weather StatementCYSKimball50 min
Jul 29, 5:56 PM MDTSpecial Weather StatementCYSKimball49 min
Jul 28, 6:28 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon35 min
Jul 28, 6:46 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jul 28, 6:58 PM MDTSpecial Weather StatementCYSLaramie32 min
Jul 28, 7:18 PM MDTSpecial Weather StatementCYSPlatte42 min
Jul 28, 7:36 PM MDTSpecial Weather StatementCYSPlatte39 min
Jul 28, 7:44 PM MDTSevere Thunderstorm WarningCYSPlatte46 min
Jul 28, 8:30 PM MDTSpecial Weather StatementCYSGoshen45 min
Jul 29, 3:22 AM MDTRed Flag WarningCYS16 hr
Jul 29, 1:01 PM MDTSpecial Weather StatementCYSGoshen44 min
Jul 29, 1:05 PM MDTSevere Thunderstorm WarningCYSGoshen25 min
Jul 29, 1:13 PM MDTSpecial Weather StatementCYSPlatte47 min
Jul 29, 1:25 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie50 min
Jul 29, 1:28 PM MDTSevere Thunderstorm WarningCYSPlatte47 min
Jul 29, 1:39 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte51 min
Jul 29, 1:44 PM MDTTornado WarningCYSLaramie, Platte14 min
Jul 29, 2:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte49 min
Jul 29, 2:20 PM MDTSevere Thunderstorm WarningCYSLaramie25 min
Jul 29, 2:28 PM MDTTornado WarningCYSLaramie47 min
Jul 29, 2:53 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jul 29, 3:14 PM MDTTornado WarningCYSLaramie29 min
Jul 29, 3:19 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara41 min
Jul 29, 3:29 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte61 min
Jul 29, 3:30 PM MDTSevere Thunderstorm WarningCYSCarbon45 min
Jul 29, 3:41 PM MDTSevere Thunderstorm WarningCYSLaramie30 min
Jul 29, 3:42 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara33 min
Jul 29, 3:46 PM MDTFlash Flood WarningCYSLaramie3 hr
Jul 29, 4:04 PM MDTSpecial Weather StatementCYSCarbon41 min
Jul 29, 4:08 PM MDTSpecial Weather StatementCYSAlbany52 min
Jul 29, 4:17 PM MDTTornado WarningCYSAlbany, Laramie, Platte43 min
Jul 29, 4:21 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte39 min
Jul 29, 4:21 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara39 min
Jul 29, 4:36 PM MDTSpecial Weather StatementCYS39 min
Jul 29, 4:42 PM MDTSpecial Weather StatementCYSPlatte48 min
Jul 29, 4:43 PM MDTSpecial Weather StatementCYSAlbany47 min
Jul 29, 4:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte45 min
Jul 29, 4:55 PM MDTSevere Thunderstorm WarningCYSLaramie19 min
Jul 29, 4:58 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon47 min
Jul 29, 5:03 PM MDTSpecial Weather StatementCYSLaramie42 min
Jul 29, 5:29 PM MDTSevere Thunderstorm WarningCYSAlbany46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.